Authors: Farah, Ilijas 
McKenney, Paul
Title: Homeomorphisms of čech-stone remainders: The zero-dimensional case
Journal: Proceedings of the American Mathematical Society
Volume: 146
Issue: 5
First page: 2253
Last page: 2262
Issue Date: 1-Jan-2018
Rank: M22
ISSN: 0002-9939
DOI: 10.1090/proc/13736
Abstract: 
We prove, using a weakening of the Proper Forcing Axiom, that any homemomorphism between Čech-Stone remainders of any two locally compact, zero-dimensional Polish spaces is induced by a homeomorphism between their cocompact subspaces.
Publisher: American Mathematical Society

Show full item record

SCOPUSTM   
Citations

3
checked on Jun 15, 2024

Page view(s)

38
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.